# SDR LR7A2015121200679

- Difficulty date: December 12, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 34,497 hours, 21,077 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bolt
- Condition: Broken
- Location: Rt Mlg Attach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK,  FOUND RT MLG BEAM ATTACH TO FITTING .3750" DIA BOLT BROKEN AT FS 597, WL 140 TO WL 155.  REPAIRED IAW SMP583, SRM 53-40-31.
